# SDR SWAA2022082642198

- Difficulty date: August 15, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS ELONGATED HOLE COMMON TO FLOOR RAIL BS 727A-727B RBL 13 / [01] REMOVED INTERCOSTAL HAS ELONGATED HOLE COMMON TO FLOOR RAIL BTW BS 727A-727B RBL 13 IAW SRM 51-40-02-0G-0.;[02] REMOVED (2EA) CLIPS FOR ACCESS LOCATED BTW BS 727A - 727B IAW SRM 51-40-02.;[03] RECEIVED THE INTERCOSTAL FROM THE MACHINE SHOP HT TO T6 AND PENETRANT INSPECTED ON CUSTOMER RO# 879198-SWA (JOB#552221).;[04] FABRICATED/ LOCATED AND DRILLED INTERCOSTAL FROM BS 727A-BS 727B RBL 13. TREATED.... IAW SRM 51-40-05 AND IAW DWG#146A7500... OK TO PRIME;[05] VERIFIED CORRECTIVE ACTION 3 AND 4. OK TO PRIME;[06] APPLIED TWO LAYERS OF BMS 10-11 PRIMER TO THE INTERCOSTAL IAW SOPM 20-41-02 AND IAW DWG#146A7505.... OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL;[08] INSTALLED ACB INTERCOSTAL AT BS 727A-BS 727B RBL 13 IAW SRM 51-40-02-0G-0 AND DWG#146A7500 REV-C;[09] VERIFIED CORRECTIVE ACTION #8.
